# SDR CALA2025050604506

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N37523
- Make and model: Boeing 737-9
- Aircraft serial: 43461
- Aircraft time: 14,471 hours, 4,845 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L EMERRGENCY SLIDE RESTING ON FLOOR REMOVED REPACK AND REINSTALLED SLIDE 2L IAW AMM 25-66-01-400-804. ADD EMP: U345588 COMPLIED WITH RII STEPS FOR REINSTALLATION OF 2L EMERGENCY SLIDE IAW AMM 25-66-01-400-804. NO FURTHER DEFECTS NOTED AT THIS MOMENT.
